On matrix transformations and Hausdorff measure of noncompactness of Euler difference sequence spaces of fractional order


Baliarsingh P., Kadak U.

QUAESTIONES MATHEMATICAE, vol.43, no.11, pp.1645-1661, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 11
  • Publication Date: 2020
  • Doi Number: 10.2989/16073606.2019.1648325
  • Title of Journal : QUAESTIONES MATHEMATICAE
  • Page Numbers: pp.1645-1661
  • Keywords: Difference operators Delta((-)) Delta((-)), Euler mean operator E-r, BK spaces, bounded and compact linear operators, Hausdorff measure of noncompactness

Abstract

In the present paper, some results on matrix mappings and Hausdorff measure of noncompactness of certain generalized Euler difference sequence spaces of fractional order are discussed. Also, the Hausdorff measures of noncompactness of certain matrix operators that map an arbitrary BK-space into the classical sequence spaces are established. Furthermore, by using this measure, the characterization of some classes of Euler mean compact operators are determined in the BK-spaces.